MAUDE Adverse Event Report: NeoTract, Inc. UroLift 2 Implant Cartridge; IMPLANTABLE TRANSPROSTATIC TIS

NeoTract, Inc. UroLift 2 Implant Cartridge; IMPLANTABLE TRANSPROSTATIC TIS
Catalog Number UL2-C
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2026
Type of Reportable Event Malfunction

Brand Name
UroLift 2 Implant Cartridge
Common Device Name
IMPLANTABLE TRANSPROSTATIC TIS
Manufacturer (Section D)
NeoTract, Inc.
pleasanton
Manufacturer (Section G)
NeoTract, Inc.
4155 hopyard road
pleasanton 94588
CA   94588
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key50668890
Report Number3015181082-2026-00080
Device Sequence Number10158650
Product Code PEW
UDI-Device Identifier10814932020343
UDI-Public(01)10814932020343(11)250822(17)280822(10)73H2500790
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K201837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial,Followup
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberUL2-C
Device Lot Number73H2500790
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/01/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Supplement Date Received by Manufacturer09/17/2026
Initial Report FDA Received Date09/08/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale